MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. LINER NEUTRAL 32 MM I.D. SIZE HH FOR USE WITH 50 MM O.D. SIZE HH SHELL; PROSTHESIS, HIP

ZIMMER MANUFACTURING B.V. LINER NEUTRAL 32 MM I.D. SIZE HH FOR USE WITH 50 MM O.D. SIZE HH SHELL; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 01/10/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Report source: foreign: (b)(6).Reported event was unable to be confirmed due to limited information received from the customer.Dhr was reviewed and no discrepancies relevant to the reported event were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the patient underwent a revision procedure approximately 2 years and 2 months post implantation due to dislocation.No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.Updated: a1, b7, d4, g1-2, g3, g6, h2, h6.
 
Event or Problem Description
No additional event information to report at this time.
 
Event or Problem Description
No additional event information to report at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Medical records were not provided for review in relation to this complaint per the timeline.Root cause unchanged.This complaint cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
LINER NEUTRAL 32 MM I.D. SIZE HH FOR USE WITH 50 MM O.D. SIZE HH SHELL
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer (Section G)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key9744721
Report Number0002648920-2020-00098
Device Sequence Number2650065
Product Code LPH
UDI-Device Identifier00889024149106
UDI-Public(01)00889024149106(17)210331(10)63306322
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K151448
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/03/2021
Device Model NumberN/A
Device Catalogue Number00875100932
Device Lot Number63306322
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2020
Supplement Date Received by Manufacturer09/15/2024
03/04/2025
Initial Report FDA Received Date02/24/2020
Supplement Report FDA Received Date10/07/2024
03/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/05/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CAT#: 00875800928 CONSTRAINED LINER LOT#:64015855.; CAT#: 00877503202 BIOLOX HEAD LOT#: 2895221.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age78 YR
Patient SexFemale